# SDR AALA201709049010

- Difficulty date: August 30, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 12,135 hours, 1,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHT ON FLOOR BY LAVATORY 3F-RC HAS A MISSING LENS COVER.  RE-INSTALLED LENS COVER PER AMM 33-51-05.  OPERATIONAL CHECK GOOD.
